MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE ELITE SINGLE-USE DIGITAL FLEXIBLE URETEROSCOPE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE ELITE SINGLE-USE DIGITAL FLEXIBLE URETEROSCOPE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 2005-04
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: (b)(6) hospital.Block h6: device code a020503 is selected to represent the reportable event of packaging seal compromised.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue elite flexscope was used during a ureteroscopy procedure performed on (b)(6) 2024.During the procedure, there was a puncture in the box and in the packaging and the seal was compromised.There were no patient complications as a result of this event.

Brand Name
LITHOVUE ELITE SINGLE-USE DIGITAL FLEXIBLE URETEROSCOPE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19226214
Report Number2124215-2024-23837
Device Sequence Number8473533
Product Code FGB
UDI-Device Identifier08714729997337
UDI-Public08714729997337
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2024
Device Model Number2005-04
Device Catalogue Number2005-04
Device Lot Number0033060331
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown